# SDR ABXA9700494

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-INSPECTION, FOUND THE PYLON UPPER FUSELAGE ATTACH ANGLE CRACKED AT FS 980.  REPAIRED ATTACH ANGLE IAW DC9 SRM CHAPTERS 54-04 FIGURE 10 AND 51-30-2.
